# SDR CALA2025051304642

- Difficulty date: May 9, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,048 hours, 23,457 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REPLACING L1 DOOR SLIDE, THE TASK CARD FOR R1 DOOR SLIDE WAS MISTAKENLY BEING SIGNED OFF IN THE IPAD. WHEN THEN MISTAKE WAS REALIZED, THE CORRECT TASK CARD WAS SIGNED OFF FOR THE L1 DOOR SLIDE WHICH WAS ACCOPLISHED. NO ACTUAL WORK PERFORMED ON THE R1 DOOR SLIDE. IAD PLANNING WILL CONTACT ENGINEERING TO PROVIDE ECRA AND ANY FURTHER GUIDANCE TO CLOSE OUT THIS LOGPAGE. COMPLIED WITH ECRA 2566-01340 OK FOR SERVICE.
